By Topic

Scattering by three-dimensional anisotropic scatterers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Varadan, V.V. ; Pennsylvania State Univ., University Park, PA, USA ; Lakhtakia, Akhlesh ; Varadan, Vijay K.

The coupled dipole approximation method has been extended to compute the scattering characteristics of three-dimensional, homogeneous, lossless, anisotropic objects. This method is simple, and does not require the solution of any integrodifferential equations. The method will work for any constitutive dyadic, provided it is lossless; furthermore, scatterers of any shape can be accommodated. Thus, this procedure will work well for any three-dimensional, lossless, anisotropic scatterer. Numerical results are given for uniaxial spheres made of titanium dioxide

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:37 ,  Issue: 6 )